# SDR CALA9600715

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING AILERON TAB SKIN DELAMINATING.  THE DELAMINATED AREA WAS REMOVED AND A FIBERGLASS OVERLAY REPAIR WAS INSTALLED IAW SRM 51-40-9.
